# SDR DALA2023021001073

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 SECONDARY NRC : IN REF. NRC 00378 : CORROSION OUT OF LIMITS ON FLOOR BEAM STA. Y=365 BTW RBL 9 AND RBL10 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00556: CORROSION OUT OF LIMITS ON FLOOR BEAM STA. Y=365 BTW RBL 9 AND RBL10 WAS REPAIRED PER. B 757-200 S-R-M. (2621732)
